Table of Contents
Journal of Fluids
Volume 2014, Article ID 525769, 12 pages
http://dx.doi.org/10.1155/2014/525769
Research Article

Peristaltic Motion of Non-Newtonian Fluid with Heat and Mass Transfer through a Porous Medium in Channel under Uniform Magnetic Field

1Department of Mathematics, Faculty of Education, Ain Shams University, Cairo 11566, Egypt
2Department of Mathematics, Faculty of Science, Fayoum University, P.O. Box 63514, Fayoum, Egypt

Received 10 January 2014; Accepted 15 March 2014; Published 10 April 2014

Academic Editor: Kuo-Kang Liu

Copyright © 2014 Nabil T. M. Eldabe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.